# SDR COE2006F00001

- Difficulty date: October 27, 2005
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N953FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0062
- Engine: Pwa PT6A114
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Loose
- Location: Engine
- Component: Fuel Pump
- Component part number: 025323150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSPECTING FUEL PUMP IAW CAB 05-18 AND PWC1645 FOR REDDISH-BROWN STAIN ON COUPLING SHAFT AREA.  FOUND NO VISIBLE SIGN.  COUPLING WAS LOOSE ON SHAFT WHEN COUPLING WAS REMOVED.  FOUND SPLINES WORN ON FUEL PUMP AND COUPLING.  THE SB MUST SUPPLY A MEANS TO REMOVE COUPLING AND INSPECT SPLINE ON FUEL PUMP AND WEAR LIMITS SHOULD BE KNOWN FOR PROPER INSPECTION OF FUEL PUMP.  (K)
